# SDR 2008UALA01544

- Difficulty date: March 18, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 51,085 hours, 35,034 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR, AFT SIDE INNER SKIN CRACKED AT MID STOP PIN LOCATION.  MAJOR REPAIR ACCOMPLISHED:  FABRICATED & INSTALLED SKIN DOUBLER REPAIR TO INNER DOOR SKIN.
